RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1966, Volume 21, Issue 1(127), Pages 182–183 (Mi umn5834)  

In the Moscow Mathematical Society
Abstracts of talks, presented to the Presidium of Moscow Mathematical Society and accepted by the Presidium

Some problems of the theory of the branching of solutions of nonlinear equations

P. G. Aizengendler


Full text: PDF file (209 kB)
References: PDF file   HTML file
Received: 01.12.1964

Citation: P. G. Aizengendler, “Some problems of the theory of the branching of solutions of nonlinear equations”, Uspekhi Mat. Nauk, 21:1(127) (1966), 182–183

Citation in format AMSBIB
\Bibitem{Aiz66}
\by P.~G.~Aizengendler
\paper Some problems of the theory of the branching of solutions of nonlinear equations
\jour Uspekhi Mat. Nauk
\yr 1966
\vol 21
\issue 1(127)
\pages 182--183
\mathnet{http://mi.mathnet.ru/umn5834}


Linking options:
  • http://mi.mathnet.ru/eng/umn5834
  • http://mi.mathnet.ru/eng/umn/v21/i1/p182

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:220
    Full text:107
    References:35
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020